# SDR ASAA2012100993094

- Difficulty date: October 9, 2012
- Submitted: October 11, 2012
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 9,497 hours, 2,997 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Part number: 1074847
- Part serial: 11870
- Condition: Inoperative
- Location: Nr 1 Engine
- Part time: 9,497 hours, 2,997 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER START UP,  DUCT PRESSURE SPLIT OF APPROXIMATELY 12 PSI LT 8- RT 20.  ACCOMPLISHED FAULT ISOLATION PROCEDURES TASK 36-10 TASK 804. TROUBLESHOT TO HIGH STAGE REGULATOR.  R & R IAW TASK 36-11-07, OPS NORMAL.
